- -

A stable class of improved second-derivative free Chebyshev-Halley type methods with optimal eighth order convergence

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

A stable class of improved second-derivative free Chebyshev-Halley type methods with optimal eighth order convergence

Show simple item record

Files in this item

dc.contributor.author Cordero Barbero, Alicia es_ES
dc.contributor.author Kansal, Munish es_ES
dc.contributor.author Kanwar, Vinay es_ES
dc.contributor.author Torregrosa Sánchez, Juan Ramón es_ES
dc.date.accessioned 2018-07-06T07:14:16Z
dc.date.available 2018-07-06T07:14:16Z
dc.date.issued 2016 es_ES
dc.identifier.issn 1017-1398 es_ES
dc.identifier.uri http://hdl.handle.net/10251/105391
dc.description.abstract [EN] In this paper, we present a uniparametric family of modified Chebyshev-Halley type methods with optimal eighth-order of convergence. In terms of computational cost, each member of the family requires only four functional evaluations per step, and hence is optimal in the sense of Kung-Traub conjecture. Moreover, in order to have additional information to choose some elements of the class, in particular some stable enough, we use complex dynamics tools to analyze their stability. Then, some ranges of values of the parameter are found to be avoided but we show that the region of stable members of this family is vast. It is found by way of illustration that these proposed methods are very useful in high precision computations. es_ES
dc.description.sponsorship This research was partially supported by Ministerio de Economía y Competitividad MTM2014-52016-C2-2-P.
dc.language Inglés es_ES
dc.publisher Springer-Verlag es_ES
dc.relation MINECO/MTM2014-52016-C2-2-P es_ES
dc.relation.ispartof Numerical Algorithms es_ES
dc.rights Reserva de todos los derechos es_ES
dc.subject Nonlinear equations es_ES
dc.subject Optimal iterative schemes es_ES
dc.subject Newton method es_ES
dc.subject Chebyshev-Halley scheme es_ES
dc.subject Efficiency index es_ES
dc.subject Complex dynamics es_ES
dc.subject Stability functions es_ES
dc.subject Dynamical planes es_ES
dc.subject.classification MATEMATICA APLICADA es_ES
dc.title A stable class of improved second-derivative free Chebyshev-Halley type methods with optimal eighth order convergence es_ES
dc.type Artículo es_ES
dc.identifier.doi 10.1007/s11075-015-0075-6 es_ES
dc.rights.accessRights Cerrado es_ES
dc.contributor.affiliation Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada es_ES
dc.description.bibliographicCitation Cordero Barbero, A.; Kansal, M.; Kanwar, V.; Torregrosa Sánchez, JR. (2016). A stable class of improved second-derivative free Chebyshev-Halley type methods with optimal eighth order convergence. Numerical Algorithms. 72(4):937-958. doi:10.1007/s11075-015-0075-6 es_ES
dc.description.accrualMethod S es_ES
dc.relation.publisherversion http://doi.org/10.1007/s11075-015-0075-6 es_ES
dc.description.upvformatpinicio 937 es_ES
dc.description.upvformatpfin 958 es_ES
dc.type.version info:eu-repo/semantics/publishedVersion es_ES
dc.description.volume 72 es_ES
dc.description.issue 4 es_ES
dc.relation.pasarela S\316656 es_ES
dc.contributor.funder Ministerio de Economía, Industria y Competitividad es_ES
dc.relation.references Petković, M.S., Neta, B., Petković, L.D., Dz̆unić, J. (eds.): Multipoint Methods for Solving Nonlinear Equations. Elsevier, New York (2013) es_ES
dc.relation.references Traub, J.F.: Iterative Methods for the Solution of Equations. Prentice-Hall, New Jersey (1964) es_ES
dc.relation.references Ostrowski, A.M.: Solutions of Equations and System of Equations. Academic Press, New York (1966) es_ES
dc.relation.references Gutiérrez, J.M., Hernández, M.A.: A family of Chebyshev-Halley type methods in Banach spaces. Bull. Austral. Math. Soc. 55, 113–130 (1997) es_ES
dc.relation.references Kung, H.T., Traub, J.F.: Optimal order of one-point and multi-point iteration. J. ACM 21, 643–651 (1974) es_ES
dc.relation.references King, R.F.: A family of fourth order methods for nonlinear equations. SIAM J. Numer. Anal. 10, 876–879 (1973) es_ES
dc.relation.references Jarratt, P.: Some fourth order multipoint iterative methods for solving equations. Math. Comput. 20, 434–437 (1966) es_ES
dc.relation.references Li, D., Liu, P., Kou, J.: An improvement of Chebyshev-Halley methods free from second derivative. Appl. Math. Comput. 235, 221–225 (2014) es_ES
dc.relation.references Cordero, A., Lotfi, T., Mahdiani, K., Torregrosa, J.R.: A stable family with high order of convergence for solving nonlinear equations. Appl. Math. Comput. 254, 240–251 (2015) es_ES
dc.relation.references Varona, J.L.: Graphic and numerical comparison between iterative methods. Math. Intelligencer 24, 37–46 (2002) es_ES
dc.relation.references Amat, S., Busquier, S., Plaza, S.: Review of some iterative root-finding methods from a dynamical point of view. Sci. Ser. A: Math. Sci. 10, 3–35 (2004) es_ES
dc.relation.references Amat, S., Busquier, S., Bermúdez, C., Plaza, S.: On two families of high order Newton type methods. Appl. Math. Lett. 25, 2209–2217 (2012) es_ES
dc.relation.references Cordero, A., García-Maimó, C., Torregrosa, J.R., Vassileva, M.P., Vindel, P.: Chaos in King’s iterative family. Appl. Math. Lett. 26, 842–848 (2013) es_ES
dc.relation.references Cordero, A., Torregrosa, J.R., Vindel, P.: Dynamics of a family of Chebyshev-Halley type method. Appl. Math. Comput. 219, 8568–8583 (2013) es_ES
dc.relation.references Gutiérrez, J.M., Hernández, M.A., Romero, N.: Dynamics of a new family of iterative processes for quadratic polynomials. Comput. Appl. Math. 233, 2688–2695 (2010) es_ES
dc.relation.references Neta, B., Chun, C., Scott, M.: Basins of attraction for optimal eighth order methods to find simple roots of nonlinear equation. App. Math. Comput. 227, 567–592 (2014) es_ES
dc.relation.references Scott, M., Neta, B., Chun, C.: Basin attractors for various methods. Appl. Math. Comput. 218, 2584–2599 (2011) es_ES
dc.relation.references Blanchard, P.: Complex Analytic Dynamics on the Riemann Sphere. Bull. of the AMS 11(1), 85–141 (1984) es_ES
dc.relation.references Blanchard, P.: The dynamics of Newton’s method. Proc. Symp. Appl. Math. 49, 139–154 (1994) es_ES
dc.relation.references Babajee, D.K.R., Cordero, A., Torregrosa, J.R.: Study of iterative methods through the Cayley Quadratic Test. Comput. Appl. Math. 291, 358–369 (2016) es_ES
dc.relation.references Chicharro, F., Cordero, A., Torregrosa, J.R.: Drawing dynamical and parameter planes of iterative families and methods. The Sci. World J. (2013). Article ID 780153 es_ES
dc.relation.references Chun, C., Lee, M.Y.: A new optimal eighth-order family of iterative methods for the solution of nonlinear equations. Appl. Math. Comput. 223, 506–519 (2013) es_ES
dc.relation.references Liu, L., Wang, X.: Eighth-order methods with high efficiency index for solving nonlinear equations. Appl. Math. Comput. 215, 3449–3454 (2010) es_ES
dc.relation.references Thukral, R., Petković, M.S.: A family of three-point methods of optimal order for solving nonlinear equations. J. Comput. Appl. Math. 233, 2278–2284 (2010) es_ES
dc.relation.references Jay, I.O.: A note on Q-order of convergence. BIT Numer. Math. 41, 422–429 (2001) es_ES


This item appears in the following Collection(s)

Show simple item record